# SDR REXA2022070101425

- Difficulty date: May 2, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Fs 700-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK HAS MULTIPLE AREAS OF CORROSION BETWEEN FS700-720 OVER .025".	REPLACED RH FLOOR SEAT TRACK BETWEEN FS 700-720
